# SDR IPXA10658151

- Difficulty date: January 14, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 36,885 hours, 11,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 140T013038
- Condition: Cracked
- Location: Bs 1087
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT STA 1087 RBL 25" FLOOR SUPPORT CLIP FOUND CRACKED.  AFT CARGO COMPT STA 1087 RBL 25" FLOOR SUPPORT CLIP REPLACED IAW SRM 51-10-02 AND INSTALLED IAW SRM 51-40-02 REV 45.
